RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 3, Pages 396–408 (Mi mz2596)  

This article is cited in 1 scientific paper (total in 1 paper)

Homogenization of Semilinear Parabolic Operators in a Perforated Cylinder

H. Matevossian, I. V. Filimonova

M. V. Lomonosov Moscow State University

Abstract: In this paper, we consider a semilinear parabolic equation of second order with lower term a power function of the unknown function and prove that the sequence of solutions in a perforated cylinder tends to a solution in a unperforated cylinder if the radii of rejected balls in the parabolic metric tend to zero at the rate depending on the exponent of the power function in the lower term.

DOI: https://doi.org/10.4213/mzm2596

Full text: PDF file (237 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:3, 364–374

Bibliographic databases:

UDC: 517.95
Received: 09.06.2003

Citation: H. Matevossian, I. V. Filimonova, “Homogenization of Semilinear Parabolic Operators in a Perforated Cylinder”, Mat. Zametki, 78:3 (2005), 396–408; Math. Notes, 78:3 (2005), 364–374

Citation in format AMSBIB
\Bibitem{MatFil05}
\by H.~Matevossian, I.~V.~Filimonova
\paper Homogenization of Semilinear Parabolic Operators in a Perforated Cylinder
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 3
\pages 396--408
\mathnet{http://mi.mathnet.ru/mz2596}
\crossref{https://doi.org/10.4213/mzm2596}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2227512}
\zmath{https://zbmath.org/?q=an:1108.35010}
\elib{https://elibrary.ru/item.asp?id=9173111}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 3
\pages 364--374
\crossref{https://doi.org/10.1007/s11006-005-0135-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000233144200007}
\elib{https://elibrary.ru/item.asp?id=14393713}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27144452902}


Linking options:
  • http://mi.mathnet.ru/eng/mz2596
  • https://doi.org/10.4213/mzm2596
  • http://mi.mathnet.ru/eng/mz/v78/i3/p396

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Pikulin, “Convergence of a family of solutions to a Fujita-type equation in domains with cavities”, Comput. Math. Math. Phys., 56:11 (2016), 1872–1900  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:358
    Full text:129
    References:52
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020